Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the primality of $ n!\pm 1$ and $ 2\cdot 3\cdot 5\cdots p\pm 1$

Author: Chris K. Caldwell
Journal: Math. Comp. 64 (1995), 889-890
MSC: Primary 11A41; Secondary 11A51, 11Y11
MathSciNet review: 1284663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each prime p let p# be the product of the primes less than or equal to p. Using a new type of microcomputer coprocessor, we have found five new primes of the form $ n! - 1$, two new primes of the form $ p\char93 + 1$, seven new primes of the form $ p\char93 - 1$, and greatly extended the search bounds for primes of the form $ n! \pm 1$ and $ p\char93 \pm 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11A51, 11Y11

Retrieve articles in all journals with MSC: 11A41, 11A51, 11Y11

Additional Information

PII: S 0025-5718(1995)1284663-3
Keywords: Prime numbers, factorial primes
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia